# SDR SWIA200921715

- Difficulty date: May 29, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 21,056 hours, 16,239 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 4542 - NOSE GEAR DISAGREE DISPLAYED.  REPLACED NLG PRIORITY VALVE.
